# SDR CA020131010

- Difficulty date: December 5, 2001
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 10109601
- Condition: Failed
- Location: Overheat Sensor
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) DURING APPROACH TO BASE AT 2,500 THE NR 1 ENGINE INDICATED A FIRE CONDITION. ONCE ENGINE SECURED, (PER IAC) T-HANDLE INDICATION EXTINGUISHED. CONTINUED WITH CHECK LIST (DID NOT FIRE BOTTLES), FIRE INDICATION REAPPEARED (T-HANDLE LIGHT & BELL). FIRED BOTH BOTTLES ACCOMPLISHED SAFE EMERGENCY LANDING WITHOUT INCIDENT. NO ENGINE INSTRUMENT OR OTHER VISUAL INDICATIONS WERE OBSERVED,  BUT DUE TO WEATHER COULD NOT VISUALLY OBSERVE NR 1 ENGINE NACELLE.  INVESTIGATION FOUND FAILED CLOSED FIRE/OVERHEAT SENSOR SWITCH, INTERNAL WARNING SWITCH CLOSED AS MEASURED ACROSS PINS A & D.1343.0 HOURS/1841 CYCLES.
